Bounded orthogonal systems and the Λ($p$)-set problem

J. Bourgain Institut des Hautes Etudes Scientifiques, Bures-sur-Yvette, France

TBD mathscidoc:1701.331721

Acta Mathematica, 162, (1), 227-245, 1988.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:12 uploaded by actaadmin ] [ 90 downloads ] [ 0 comments ]
@inproceedings{j.1988bounded,
  title={Bounded orthogonal systems and the Λ($p$)-set problem},
  author={J. Bourgain},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203312366382430},
  booktitle={Acta Mathematica},
  volume={162},
  number={1},
  pages={227-245},
  year={1988},
}
J. Bourgain. Bounded orthogonal systems and the Λ($p$)-set problem. 1988. Vol. 162. In Acta Mathematica. pp.227-245. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203312366382430.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved